# SDR ABXA2024022848

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 97,224 hours, 32,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47031
- Part serial: NSN
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT CURRENT CHECK, MAINTENANCE DISCOVERED CORROSION ON THE LOWER SURFACE OF THE LEFT-HAND WING BOTTOM SKIN PANEL #3 (P/N 112T4703-1) AT RIB NO. 28 & 26 AND STRINGER 9 &10. THE CORROSION WAS REMOVED BY BLENDING PER SRM 57-20-01, AND FOUND TO BE OUT OF SRM ALLOWABLE LIMITS. AN ULTRASONIC (UT) INSPECTION WAS ACCOMPLISHED TO DETERMINE THE MINIMAL REMAINING MATERIAL THICKNESS AND RESULTS WERE RECORDED IN A 0.5 X 0.5 GRID PATTERN. INSPECTION REPORTED 0.087” REMAINING MATERIAL THICKNESS AT THE THINNEST LOCATION FROM 0.156 NOMINAL. THE MATERIAL LOST IS 44.2% AS SHOWN IN FIGURE 2. ALL FASTENERS COMMON TO REWORKED AREAS (AS REQUIRED) WERE REMOVED AND HFEC OPEN-HOLE AND SURFACE SCAN INSPECTIONS WERE ACCOMPLISHED PER 767 NDT MANUAL PART 6, 51-00-00 WITH NO DEFECTS NOTED. THIS REA PROVIDES REPAIR INSTRUCTIONS FOR THE SUBJECT LOCATION,  REPAIRED IAW ABX-REA-5725-65153-00
